# SDR 2000UALA00573

- Difficulty date: September 21, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Engine: Iae V2522A5
- Engine time: 21,030 hours, 7,740 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Part number: 7402048505
- Condition: Missing
- Location: Aft Eng Mount
- Part time: 21,030 hours, 7,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THREE MISSING INNER PINS IN 3 LOCATIONS ON THE AFT ENGINE MOUNT ASSEMBLY.  *S/D*  ROOT CAUSE HAS BEEN DETERMINED TO BE IMPROPER INSTALLATION DURING INSTALLATION OF MOUNTS ON THE SPARE ENGINE.  THIS ERROR WAS NOT FOUND ON ANY OF 12 OTHER ENGINES SIMILARLY PROCURED, HOWEVER REMAINDER OF THE V2500 FLEET IS BEING INSPECTED AS A PRECAUTIONARY MEASURE.  OSV SHOPS ARE ADDING A CHECK FOR INNER MOUNT PINS TO THEIR OUTGOING ENGINE INSPECTION JOB CARDS.
